Alert archive / Mississippi / Flash Flood Warnings in 2010

Flash Flood Warning 36, NWS Jackson, MS

May 21, 2010Choctaw County, Oktibbeha County, Webster County, Mississippi

NWS Jackson, MS issued this flash flood warning at May 21, 2010, 2:58 PM CDT for Choctaw County, Oktibbeha County, Webster County, Mississippi. It was in force for 2 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 21, 2010, 2:58 PM CDT (19:58 UTC)
Expired
May 21, 2010, 5:00 PM CDT
In force
2 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
None

Counties Choctaw County, MS, Oktibbeha County, MS, Webster County, MS

The radar

The Columbus AFB radar (KGWX), 77 km from the middle of the area, began a volume at 19:58 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 21, 3:20 PM CDTFLASH FLOOD2 E Starkville, MSWATER WAS REPORTED OVER EDINBURGH RD
May 21, 3:20 PM CDTFLASH FLOODStarkville, MSOKTIBBEHA EMA REPORTS SEVERAL ROADS WERE UNDER WATER ACROSS THE CITY OF STARKVILLE. AFFECTED ROADWAYS INCLUDED LINDBERG BLVD...S WASHINGTON ST...MARTIN LUTHER KING JR DR...AND SCALES ST

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this flash flood warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Jackson, MS (KJAN), launched 12:00Z, 8.0 hours before the alert went out and 163 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Jackson, MS at 12:00Z on 2010-05-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1818 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Jackson, MS at 12:00Z on 2010-05-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 121 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1818 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
498 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
121 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.9
Supercell composite
5.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

705 
WGUS54 KJAN 211958
FFWJAN
MSC019-105-155-212200-
/O.NEW.KJAN.FF.W.0036.100521T1958Z-100521T2200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON MS
258 PM CDT FRI MAY 21 2010

THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHEASTERN CHOCTAW COUNTY IN CENTRAL MISSISSIPPI...
  SOUTHEASTERN WEBSTER COUNTY IN NORTH CENTRAL MISSISSIPPI...
  OKTIBBEHA COUNTY IN NORTHEAST MISSISSIPPI...
  THIS INCLUDES THE CITY OF STARKVILLE...

* UNTIL 500 PM CDT

* AT 256 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR DETECTED
  THUNDERSTORMS PRODUCING VERY HEAVY RAIN 6 MILES SOUTHEAST OF   
MABEN...OR 12 MILES WEST OF STARKVILLE. ESTIMATED RADAR RAINFALL 
AMOUNTS...ON THE ORDER OF TWO INCHES...HAVE OCCURRED IN THE PAST TWO 
HOURS. GROUNDS REMAIN VERY SATUREATED FROM PREVIOUS DAYS RAINFALL.

* THE STORM PRODUCING THUNDERSTORMS PRODUCING VERY HEAVY RAIN WILL
  OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED
  COUNTIES.

VERY HEAVY RAINFALL WILL CONTINUE OVER THE WARNED AREA FOR THE NEXT
HOUR WITH AN ADDITIONAL ONE TO TWO INCHES POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF URBAN
AREAS...INCLUDING HIGHWAYS...STREETS AND UNDERPASSES...IN ADDITION TO
LOW LYING AND OTHER POOR DRAINAGE AREAS.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE WATER COVERS THE ROADWAY. WHEN ENCOUNTERING FLOODED ROADS
MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3357 8912 3352 8869 3330 8867 3330 8900
      3339 8911

$$

JA

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this flash flood warning went out at May 21, 11:05 AM CDT, 3 hours 53 minutes earlier.

Area forecast discussion, May 21, 11:05 AM CDT, 3 hours 53 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1105 AM CDT FRI MAY 21 2010

.UPDATE...AS OF LATE THIS MORNING THE CLOSED UPPER LOW WAS OBSERVED
OVER THE MIDDLE MISSISSIPPI VALLEY WITH AS ASSOCIATED TROUGH WHICH
EXTENDED SOUTH TO JUST EAST OF THE REGION. AN MCS WAS NOTED JUST
NORTH-NORTHEAST OF THE COUNTY WARNING AREA...TRACKING EAST. AREA SOUNDINGS
SHOW GOOD RICH LOW LEVEL MOISTURE OVER THE REGION WITH GOOD VISIBLE CUMULUS
FIELDS ON SATELLITE. PRECIPITABLE WATER WAS NOTED TO BE AROUND 1.5
INCHES. LOCAL AND NATIONAL WRF ENSEMBLES SHOWS THE BEST COVERAGE TO BE
IN THE EAST HALF FOR TODAY. THERE WILL STILL BE ENOUGH INSTABILITY
FOR SOME CONVECTION WITH LIMITED FORCING. THE BEST INSTABILITY WILL BE IN
THE EAST...BUT ISOLATED STRONG STORMS COULD DEVELOP ANYWHERE DURING
THE HEAT OF THE DAY. THE BEST CHANCES OF RAIN WILL BE OVER THE EAST
HALF. CURRENT FORECAST HIGHS FROM THE MIDDLE 80S TO THE LOWER 90S
LOOKS TO BE ON TRACK. WILL KEEP THE MID 80S NORTH DUE TO THE CLOUD
COVER FROM THE EARLY MORNING RAINS MAINLY TO THE NORTH OF THE
FORECAST AREA. OTHERWISE THE REST OF FORECAST LOOKS TO BE ON
TRACK./17/

./PREVIOUS DISCUSSION...300 AM CDT FRI MAY 21 2010

.DISCUSSION...SHORT TERM(TODAY THROUGH SATURDAY NIGHT)...FOLLOWING
SEVERAL ROUNDS OF TSRA IN THE PAST 12 HOURS THE FRONTAL ZONE REMAINS
WELL TO OUR NW LEAVING OUR AREA IN A CONTINUED WARM MOIST AIR MASS.
WATER VAPOR IMAGERY DEPICTING WELL-DEFINED UPPER LOW SPINNING NEWD
ACROSS NW IL WITH AN UPPER LEVEL DRY SLOT WRAPPING INTO THE MID
SOUTH FROM THE W.  A WEAK LOW LEVEL CONVERGENCE BAND FROM SERN AR
INTO NWRN AL HELPING SET OFF THE LATEST ROUND OF SHRA/TSRA THIS
MORNING. LOCAL WRF MODEL RUNS RAMP UP THIS CONVECTION THROUGH MIDDAY
ALONG AND N OF THE HIGHWAY 82 CORRIDOR WITH LOCALLY HEAVY RAINFALL
POSSIBLY REACHING 1-2 INCHES. WILL KEEP MENTION OF STRONG STORMS IN
THE HWOJAN AS LAST WAVE OF UVV SWINGS THROUGH THE MID SOUTH AROUND
THE UPPER LOW. PWATS PROGGED TO ONLY SLOWLY DECREASE FROM 1.7 TO 1.4
INCHES THIS AFTERNOON AS SOME DRYING ALOFT ANTICIPATED.

DURING THE AFTERNOON...BEST DESTABILIZATION TAKES PLACE ACROSS SERN
HALF OF THE CWFA WHERE AGAIN 2500J/KG MLCAPES RETURN WITH MUCH
WEAKER BRN SHEAR AND MID LEVEL LAPSE RATES THAN ON THURSDAY. THIS
SHOULD TEND TO LIMIT THE OVERALL INTENSITIES FOR STORMS.  MOST OF
THE STORMS SHOULD DEPART ERN MS BY LATE AFTERNOON AS RISING MID
LEVEL HEIGHTS FROM THE S BEGIN TO ASSERT THEIR PRESENCE WITH WARMING
TEMPS ALOFT. BY TONIGHT...NWLY FLOW ALOFT BRINGS IN DRYING PWATS OF
1.1 INCHES OR LOWER ALTHOUGH A SHALLOW LOW LEVEL MOISTURE FIELD WILL
LIKELY BE LEFT IN PLACE DUE TO THE LACK OF ANY SURFACE FRONTAL
PASSAGE. MID LEVEL ANTICYCLONE SETS UP OVERHEAD ON SATURDAY THROUGH
SATURDAY NIGHT TO BEGIN A PROLONGED DRYING SPELL. DO NOT EXPECT MUCH
CHANGE IN THE CURRENT TEMP REGIME EXCEPT THAT HIGHS SHOULD TOP OUT
CLOSER TO 90F AND OVERNIGHT LOWS STAY 66-71F./40/

&&

.AVIATION...ABUNDANT MOISTURE PERSISTS ACROSS THE REGION TODAY.
FORCING WILL BE LIMITED BUT THE AIR MASS WILL REMAIN
UNSTABLE...RESULTING IN SCT SHOWERS AND TSTMS THIS AFTERNOON AND
EVENING. WIDESPREAD SCT-BKN DECKS FROM 15-25 FEET CAN BE
EXPECTED...OCCASIONALLY OVC WITH LOCAL IFR CIGS/MVFR VSBYS IN
SHWRS/TSTMS. WILL SEE BEST CHANCES OF PRECIP AT ERN LOCATIONS TODAY.
RAIN ACTIVITY WILL DECREASE BY EARLY EVENING AS ITS MAIN
FORCING...AFTERNOON HEATING...DECREASES. WILL SEE SCT DECKS BELOW
6000 THIS EVENING AND OVERNIGHT. MVFR FOG MAY DEVELOP FOR EARLY
SATURDAY FROM 09-14Z.

&&
Hazardous weather outlook, May 21, 2:17 PM CDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
217 PM CDT FRI MAY 21 2010

MSZ026>033-036>039-042>046-048>052-054>058-062>066-072>074-221930-
GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-
HOLMES-ATTALA-WINSTON-NOXUBEE-YAZOO-MADISON MS-LEAKE-NESHOBA-
KEMPER-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-COPIAH-SIMPSON-SMITH-
JASPER-CLARKE-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-
MARION-LAMAR-FORREST-
217 PM CDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND EAST MISSISSIPPI.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS
AFTERNOON AND EVENING. THESE STORMS WILL HAVE THE POTENTIAL FOR
GUSTY WIND UP TO 60 MPH AND QUARTER SIZE HAIL. FREQUENT LIGHTNING
STRIKES WILL OCCUR AND BRIEF PERIODS OF HEAVIER RAIN MAY PRODUCE
PONDING WATER IN LOW LYING AREAS.

SCATTERED THUNDERSTORMS WILL DEVELOP IN THE HUMID AND UNSTABLE AIR
MASS OVER THE REGION THIS AFTERNOON AND EVENING BUT WILL DECREASE AS
AFTERNOON HEATING DIMINISHES THIS EVENING. THE CHANCE FOR STRONG TO
SEVERE THUNDERSTORMS WILL DECREASE AFTER SUNSET AND WILL END AT MOST
LOCATIONS BY 10 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025-034-035-040-
041-047-053-059>061-221930-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON LA-FRANKLIN LA-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-
SUNFLOWER-LEFLORE-WASHINGTON-HUMPHREYS-ISSAQUENA-SHARKEY-WARREN-
CLAIBORNE-JEFFERSON-ADAMS-FRANKLIN MS-
217 PM CDT FRI MAY 21 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL AND WEST
MISSISSIPPI...NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS.

.DAY ONE...TONIGHT AND SATURDAY

ISOLATED THUNDERSTORMS CAN BE EXPECTED THIS AFTERNOON AND EVENING. A
FEW STRONG STORMS MAY DEVELOP AND WILL HAVE THE POTENTIAL FOR WIND
GUSTS UP TO 40 MPH AND SMALL HAIL.

ISOLATED THUNDERSTORMS WILL DEVELOP IN THE HUMID AND UNSTABLE AIR
MASS OVER THE REGION THIS AFTERNOON AND EVENING BUT WILL DECREASE AS
AFTERNOON HEATING DIMINISHES THIS EVENING. THE CHANCE FOR STRONG
THUNDERSTORMS WILL DECREASE TONIGHT AND WILL END AT MOST LOCATIONS
BY 10 PM.

.DAYS TWO THROUGH SEVEN...SATURDAY NIGHT THROUGH THURSDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS IS NOT EXPECTED THROUGH NEXT THURSDAY.

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

03

In the hours before

Local storm report, May 21, 12:46 PM CDT, 2 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
1246 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0745 PM     HAIL             TINSLEY                 32.73N 90.46W
05/20/2010  E1.00 INCH       YAZOO              MS   PUBLIC

&&

27
Special weather statement, May 21, 1:08 PM CDT, 1 hour 50 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
108 PM CDT FRI MAY 21 2010

MSZ033-211855-
OKTIBBEHA MS-
108 PM CDT FRI MAY 21 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL WAS
LOCATED 6 MILES NORTHWEST OF LONGVIEW AT 108 PM CDT...MOVING EAST AT
20 MPH.

VERY HEAVY RAIN ALONG WITH CLOUD TO GROUND LIGHTNING ARE ALSO
POSSIBLE WITH THIS STORM.

PEOPLE IN OKTIBBEHA COUNTY AND IN THE TOWN OF STARKVILLE...SHOULD
MONITOR THIS STORM CLOSELY.

JA
Special weather statement, May 21, 1:48 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
148 PM CDT FRI MAY 21 2010

MSZ031-033-039-211930-
LOWNDES MS-OKTIBBEHA MS-NOXUBEE MS-
148 PM CDT FRI MAY 21 2010

A STRONG THUNDERSTORM CAPABLE OF PRODUCING PEA TO DIME SIZE HAIL AND
40 TO 50 MPH WINDS WAS LOCATED 3 MILES WEST OF OKTOC AT 148 PM CDT...
MOVING SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING ARE
ALSO POSSIBLE WITH THIS STORM.

PEOPLE IN NORTHWESTERN NOXUBEE...SOUTHEASTERN OKTIBBEHA AND
SOUTHWESTERN LOWNDES COUNTIES SHOULD MONITOR THIS STORM CLOSELY.

JA
Local storm report, May 21, 2:21 PM CDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
221 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0135 PM     HAIL             6 SSW STARKVILLE        33.38N 88.85W
05/21/2010  E1.00 INCH       OKTIBBEHA          MS   EMERGENCY MNGR

&&

DL
Special weather statement, May 21, 2:44 PM CDT, 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
244 PM CDT FRI MAY 21 2010

MSZ029-030-032-033-212025-
CLAY MS-WEBSTER MS-OKTIBBEHA MS-CHOCTAW MS-
244 PM CDT FRI MAY 21 2010

A STRONG COMPLEX OF THUNDERSTORMS WAS LOCATED OVER MABEN AT 242 PM
CDT...MOVING EAST SOUTHEAST AT 25 MPH.

VERY HEAVY RAIN ALONG WITH DANGEROUS CLOUD TO GROUND LIGHTNING ARE
ALSO OCCURING WITH THIS STORM.

PEOPLE IN NORTHERN CHOCTAW...OKTIBBEHA...EASTERN WEBSTER AND SOUTH
CENTRAL CLAY COUNTIES SHOULD MONITOR THESE STORMS CLOSELY.

JA
Local storm report, May 21, 2:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
253 PM CDT FRI MAY 21 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0734 PM     TORNADO          5 NE SANFORD            31.54N 89.36W
05/20/2010  F0               JONES              MS   NWS STORM SURVEY

            TORNADO TOUCHED DOWN NE OF SANFORD...AND TRACKED 3.5
            MILES TO 2 MILES NNW OF MOSELLE. MAXIMUM PATH WIDTH WAS
            75 YARDS. A WINDMILL TOWER WAS BLOWN OVER...AND SEVERAL
            SMALL TREES AND LARGE TREE LIMBS WERE DOWNED ALONG THE
            PATH.

&&

DL

The office that day

Everything else NWS Jackson, MS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:11 PM CDTSevere Thunderstorm WarningJANHinds, Rankin27 min
May 20, 7:25 PM CDTSevere Thunderstorm WarningJANHinds, Issaquena, Madison, Sharkey, Warren, Yazoo65 min
May 20, 7:41 PM CDTFlash Flood WarningJANCovington, Jones2 hr
May 20, 7:46 PM CDTSevere Thunderstorm WarningJANJones44 min
May 20, 7:53 PM CDTTornado WarningJANJones67 min
May 20, 8:09 PM CDTSevere Thunderstorm WarningJANKemper, Neshoba51 min
May 20, 8:13 PM CDTSevere Thunderstorm WarningJANMadison, Rankin, Scott47 min
May 20, 8:31 PM CDTFlash Flood WarningJANJones119 min
May 20, 8:56 PM CDTSevere Thunderstorm WarningJANWinston12 min
May 20, 9:30 PM CDTSevere Thunderstorm WarningJANCovington, Jefferson Davis, Smith36 min
May 20, 9:32 PM CDTSevere Thunderstorm WarningJANJasper, Smith43 min
May 20, 9:47 PM CDTSevere Thunderstorm WarningJANJasper, Jones43 min
May 20, 10:04 PM CDTSevere Thunderstorm WarningJANClarke, Jasper56 min
May 21, 11:10 AM CDTRiver Flood WarningJANBolivar, Washington71 hr
May 21, 1:21 PM CDTSevere Thunderstorm WarningJANOktibbeha39 min
May 21, 1:50 PM CDTSevere Thunderstorm WarningJANLowndes, Noxubee, Oktibbeha, Winston27 min
May 21, 3:54 PM CDTSevere Thunderstorm WarningJANNoxubee68 min
May 21, 4:07 PM CDTTornado WarningJANKemper, Noxubee41 min
May 21, 4:48 PM CDTSevere Thunderstorm WarningJANKemper57 min
May 21, 5:15 PM CDTSevere Thunderstorm WarningJANNeshoba, Winston40 min
May 21, 5:41 PM CDTSevere Thunderstorm WarningJANKemper, Lauderdale64 min
May 21, 6:24 PM CDTSevere Thunderstorm WarningJANLauderdale35 min

Nearby

Flash Flood Warnings in Mississippi, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.